# SDR JIKA2018040901

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N228BH
- Make and model: Beech C-99
- Aircraft serial: U229
- Aircraft time: 20,226 hours, 28,737 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED DURING CRUISE AFTER DEPARTING KDFW THAT THE RIGHT ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED. THE PILOT SHUT RIGHT ENGINE DOWN, DECLARED AN EMERGENCY, AND RETURNED TO KDFW WITHOUT INCIDENT. MAINTENANCE INSPECTED RIGHT ENGINE AND FOUND DIPSTICK NOT SECURED. MAINTENANCE COMPILED WITH ENGINE UNSCHEDULED INSPECTION FOR LOSS OF OIL/OIL PRESSURE OR LOW PRESS. NO DEFECT FOUND. THIS AIRCRAFT WAS RELEASE AND RETURNED TO SERVICE. WILL CONTINUE TO MONITOR.
